# SDR IPXA2019042654422

- Difficulty date: April 12, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 102,402 hours, 17,204 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 111U10075
- Condition: Corroded
- Location: Rws 1241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1C3CORROSION ON RH SIDE OF CENTER WING REAR SPAR WEB (111U1007-5) NEAR JETTISON PUMP AT RBBL 94.REPAIR I.A.W. SRID:4-4452701234 AND UPS EO B747-5740-72361-A.
